# SDR KBMA88690

- Difficulty date: March 10, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Part serial: 417
- Condition: Intermittent
- Location: Cockpit
- Part time: 7,545 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR INTERMITTENT IN FLIGHT.
